MAUDE Adverse Event Report: MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL BEARING RED LEFT C 14MM

MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL BEARING RED LEFT C 14MM
Catalog Number 193-738
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Saiph revision surgery was performed on (b)(6) 2018 where the 14mm saiph fixed tibial bearing (193-738) was replaced.The device history record relating to the manufacture of saiph fixed tibial bearing red left size c 14mm lot 213268, expiry 01aug2025 has been reviewed and did not identify any non-conformances.If additional information becomes available, a further report will be submitted.
 
Event or Problem Description
Notification was received stating "surgical case reported to or with hyperflexed knee" and that revision surgery for part # 193-738 saiph fixed tibial bearing c left 14mm lot#213268 (exp 01/08/2025) implanted on (b)(6) 2016 was being performed.(b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FIXED TIBIAL BEARING RED LEFT C 14MM
Manufacturer (Section D)
MATORTHO
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key8247313
Report Number3008985661-2019-00001
Device Sequence Number1582561
Product Code JWH
UDI-Device Identifier05055455506596
UDI-Public5055455506596
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number193-738
Device Lot Number213268
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR